Equidistribution of minimal hypersurfaces for generic metrics

Fernando C. Marques, André Neves, Antoine Song

Research output: Contribution to journalArticlepeer-review

45 Scopus citations


For almost all Riemannian metrics (in the C Baire sense) on a closed manifold Mn+1, 3 ≤ (n+ 1) ≤ 7 , we prove that there is a sequence of closed, smooth, embedded, connected minimal hypersurfaces that is equidistributed in M. This gives a quantitative version of the main result of Irie et al. (Ann Math 187(3):963–972, 2018), that established density of minimal hypersurfaces for generic metrics. As in Irie et al. (2018), the main tool is the Weyl Law for the Volume Spectrum proven by Liokumovich et al. (Ann Math 187(3):933–961, 2018).

Original languageEnglish (US)
Pages (from-to)421-443
Number of pages23
JournalInventiones Mathematicae
Issue number2
StatePublished - May 1 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Equidistribution of minimal hypersurfaces for generic metrics'. Together they form a unique fingerprint.

Cite this